MAUDE Adverse Event Report: ARTHREX, INC. COMPR FT SCRW,3.5 MINI, 60MM; PLATE, FIXATION, BONE

ARTHREX, INC. COMPR FT SCRW,3.5 MINI, 60MM; PLATE, FIXATION, BONE
Model Number COMPR FT SCRW,3.5 MINI, 60MM
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a metacarpal fracture, both 3.5 and 2.5 headless screws broke while being implanted.When screw was implanted and going past the isthmus of the metacarpal the headless screw broke.The surgeon attempted to remove the screw using the driver and broke the 1.5 hex driver.Then had to use the synthes screw removal which didn¿t work as well and resorted to having to burr down the screw flush to the metacarpal.Additional information provided 7/7/21: the lot number of the screw's were not located as the devices were discarded during the case.

Brand Name
COMPR FT SCRW,3.5 MINI, 60MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12231478
Report Number1220246-2021-03429
Device Sequence Number20081477
Product Code HRS
UDI-Device Identifier00888867303508
UDI-Public00888867303508
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K201132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCOMPR FT SCRW,3.5 MINI, 60MM
Device Catalogue NumberAR-8730-60H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2021
Initial Report FDA Received Date07/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1